# SDR DALA2016100407073

- Difficulty date: September 29, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 81,146 hours, 36,827 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER GATE HAS CORROSION.  REMOVED & REPLACED 2R DOOR LOWER GATE IAW AMM 52-11-38.
